# SDR P6UR2017020213238

- Difficulty date: January 31, 2017
- Submitted: February 2, 2017
- Operation: General aviation
- Filed by: Pro Star Aviation, LLC, repair station P6UR006Y
- Aircraft: N154WA
- Make and model: Pilats PC1247E
- Aircraft serial: 1465
- Aircraft time: 1,330 hours, 1,099 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 9595601823
- Condition: Defective
- Location: Rt Mlg
- Part time: 1,330 hours, 1,099 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK OF THE LANDING GEAR EMERGENCY EXTENSION, THE RIGHT MAIN GEAR HUNG UP AFTER ABOUT 6 INCHES ON THE FIRST ATTEMPT. ON THE SECOND AND THIRD ATTEMPT THE GEAR EXTENDED BUT SLOWER THAN THE LEFT.
